MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 367365
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: d.2.A medical device type: jka.D.2.B common device name: tubes, vials, systems, serum separators, blood collection.Bd received a video for investigation.Evaluation of the provided video demonstrated damaged tubing resulting in leakage.A review of the device history record (dhr) indicated that a quality notification had previously been initiated for this issue.However, the lot met all in-process and final inspection requirements and was released in accordance with applicable specifications.Based on the available evidence, the complaint is confirmed for the reported failure mode of damaged tubing that resulted in blood leakage.Bd has initiated corrective and preventive action to address the reported issue.Complaints received for this device and reported conditions will continue to be tracked and trended.Our business team regularly reviews the collected data for monitoring current trends and identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set, sample leakage occurred between the luer adapter and tubing junction.This occurred with 6 devices resulting in recollection.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25453100
Report Number9617032-2026-01014
Device Sequence Number10347324
Product Code FPA
UDI-Device Identifier00382903673650
UDI-Public(01)00382903673650(11)250827(17)270831(10)5239612
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367365
Device Lot Number5239612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown